# SDR HALA2010102600500

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 28,979 hours, 5,575 cycles
- Engine: Pwa PW4060
- System (JASC): 2420 · AC Generation System
- Part: Housing
- Condition: Broken
- Location: Idg Chip Detect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 2 IDG CHIP DETECTOR HOUSING BROKEN.  REPLACED NR2 IDG CHIP DETECTOR HSG & CHIP DETECTOR.
